Cassou-Noguès, Philippe; Taylor, Martin J.
Espaces homogènes principaux, unités elliptiques et fonctions L
Annales de l'institut Fourier, Tome 44 (1994) no. 3 , p. 631-661
Zbl 0810.11039 | MR 95i:11128 | 1 citation dans Numdam
doi : 10.5802/aif.1413
URL stable : http://www.numdam.org/item?id=AIF_1994__44_3_631_0

Nous étudions la structure de certains espaces homogènes principaux associés aux éléments du groupe de Selmer d’une courbe elliptique à multiplication complexe. Nous utilisons des résultats de Rubin pour construire, à partir des unités elliptiques, des espaces homogènes principaux de structure galoisienne non triviale. Cette construction fournit un lien nouveau entre un problème de structure galoisienne et certaines fonctions L-p-adiques.
We study the structure of principal homogeneous spaces associated with elements of the Selmer group of an elliptic curve with complex multiplication. Following ideas of Rubin we use elliptic units to construct principal homogeneous spaces with non trivial Galois module structure. This construction provides a new link between a problem of Galois module structure and p-adic L-functions.

Bibliographie

[AT] A. Agboola et M.J. Taylor, Class invariants of Mordell-Weil groups, to appear. Zbl 0799.11049

[BT] N. Byott et M.J. Taylor, Hopf structures and Galois modules, Group rings and class groups, D.M.V. Seminar 18 (1992), Birkhaüser. Zbl 0811.11068

[C] R. Coleman, Division values in local fields, Invent. Math., 116 (1979), 91-116. MR 81g:12017 | Zbl 0429.12010

[CNT] Ph. Cassou-Noguès et M.J. Taylor, Structure galoisienne et courbes elliptiques, à paraître.

[CW] J. Coates et A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math., 39 (1977), 223-251. MR 57 #3134 | Zbl 0359.14009

[dS] E. De Shalit, Iwasawa theory of elliptic curves with complex multiplication, Perspectives in Mathematics, 3 (1987), Academic Press. MR 89g:11046 | Zbl 0674.12004

[F] A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse 3 Folge, Band 1, Springer Verlag (1983). MR 85h:11067 | Zbl 0501.12012

[L] S. Lang, Cyclotomic fields, Graduate Texts in Mathematics 59, Springer Verlag (1978). MR 58 #5578 | Zbl 0395.12005

[PR1] B. Perrin-Riou, Arithmétique des courbes elliptiques et théorie d'Iwasawa, Mémoire de la S.M.F., 17 (1984). Numdam | MR 87h:11058 | Zbl 0599.14020

[PR2] B. Perrin-Riou, Descente infinie et hauteur p-adique sur les courbes à multiplication complexe, Invent. Math., 70 (1983), 369-398. MR 85e:11040 | Zbl 0547.14025

[R] K. Rubin, p-adic L-functions and rational points on elliptic curves with complex multiplication, Invent. Math., 107 (1992), 323-350. MR 92m:11063 | Zbl 0770.11033

[ST] A. Srivastav et M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math., 99 (1990), 165-184. MR 91b:11127 | Zbl 0705.14031

[T1] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 41-79. MR 82g:12008 | Zbl 0469.12003

[T2] M.J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers, Illinois J. Math., 32 (1988), 428-452. MR 89j:11113 | Zbl 0631.14033

[T3] M.J. Taylor, Galois module structure of arithmetic principal homogeneous spaces, Journal of Algebra, Vol. 153 (1992), 203-214. MR 94a:11178 | Zbl 0776.11065

[T4] M.J. Taylor, Résolvandes et espaces homogènes principaux de schémas en groupe, Séminaire de Théorie des Nombres, Bordeaux 2 (1990), 255-271. Numdam | MR 92e:11129 | Zbl 0731.14032